# SDR AALA202311062221

- Difficulty date: November 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 65,757 hours, 30,853 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: UNKNOWN
- Condition: Defective
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON TAKE OFF ROLL AIRCRAFT PULLED TO THE RIGHT. AIRCRAFT PULLS TO THE RIGHT AT HIGH SPEEDS. MAINTENANCE BLEED THE RIGHT MAIN LANDING GEAR BRAKES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
